# SDR UALA2011072503788

- Difficulty date: July 24, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 86,041 hours, 13,773 cycles
- Engine: Pwa PW4060
- System (JASC): 2740 · Stabilizer Control System
- Part: Pressure Switch
- Condition: Faulted
- Location: Stab Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT AUTOPILOT INOP DUE TO RIGHT STABILIZER TRIM CHANNEL FAULT.  REPLACED PRESSURE SWITCH ON RT STCM.
